# SDR 95ZZZX6568

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6935R
- Make and model: Cessna T210H
- Aircraft serial: T2100335
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 1221118
- Condition: Leaking
- Location: Fuel Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CAPS LEAKING WATER, REPLACED WITH BARTON FUEL CAPS, STC SA2456CE.
